# SDR MALA954442

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Blade
- Condition: Detached
- Location: Rt Windshield
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 3177 - ON CLIMB-OUT FROM DTW, THE FIRST OFFICERS WIPER BLADE DETACHED FROM THE WINDSCREEN.  THE AIRCRFT RETURNED TO DTW.  MAINTENANCE RESECURED THE FIRST OFFICERS WIPER BLADE.  SECURITY CHECK WAS SATISFACTORY.  (W)
